Macroecological patterns of marine bacteria on a global scale
Article first published online: 7 NOV 2012
© 2012 Blackwell Publishing Ltd
Journal of Biogeography
Volume 40, Issue 4, pages 800–811, April 2013
How to Cite
Amend, A. S., Oliver, T. A., Amaral-Zettler, L. A., Boetius, A., Fuhrman, J. A., Horner-Devine, M. C., Huse, S. M., Welch, D. B. M., Martiny, A. C., Ramette, A., Zinger, L., Sogin, M. L., Martiny, J. B. H. (2013), Macroecological patterns of marine bacteria on a global scale. Journal of Biogeography, 40: 800–811. doi: 10.1111/jbi.12034
- Issue published online: 16 MAR 2013
- Article first published online: 7 NOV 2012
As a service to our authors and readers, this journal provides supporting information supplied by the authors. Such materials are peer-reviewed and may be re-organized for online delivery, but are not copy-edited or typeset. Technical support issues arising from supporting information (other than missing files) should be addressed to the authors.
|jbi12034-sup-0001-AppendixS1.pdf||Word document||157K||Appendix S1 Data table including names, locations and depths of samples included in this analysis.|
|jbi12034-sup-0002-AppendixS2.pdf||application/PDF||2150K||Appendix S2 Additional figures describing sample distribution, taxonomic affinities, and the effects of taxonomic resolution and depth cutoffs on analyses.|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.